RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1938, Volume 3(45), Number 1, Pages 167–177 (Mi msb5659)  

This article is cited in 1 scientific paper (total in 1 paper)

Über die Zerlegbarkeit einer torsionsfreien Abelschen Gruppe von endlichem Rang in eine direkte Summe von Gruppen ersten Ranges

E. Ljapin


Full text: PDF file (1022 kB)

Bibliographic databases:
Received: 10.07.1937

Citation: E. Ljapin, “Über die Zerlegbarkeit einer torsionsfreien Abelschen Gruppe von endlichem Rang in eine direkte Summe von Gruppen ersten Ranges”, Rec. Math. [Mat. Sbornik] N.S., 3(45):1 (1938), 167–177

Citation in format AMSBIB
\Bibitem{Lja38}
\by E.~Ljapin
\paper \"Uber die Zerlegbarkeit einer torsionsfreien Abelschen Gruppe von endlichem Rang in eine direkte Summe von Gruppen ersten Ranges
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1938
\vol 3(45)
\issue 1
\pages 167--177
\mathnet{http://mi.mathnet.ru/msb5659}
\zmath{https://zbmath.org/?q=an:0019.05301|64.0064.04}


Linking options:
  • http://mi.mathnet.ru/eng/msb5659
  • http://mi.mathnet.ru/eng/msb/v45/i1/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fomin A., “Abelian Groups in Russia”, Rocky Mt. J. Math., 32:4 (2002), 1161–1180  crossref  isi
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:320
    Full text:65

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020